# SDR DALA2024050704997

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 91,540 hours, 16,259 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FOUND LH NACELLE STRUT FWD UPR SPAR CUTOUT CRACK AT NAC STA 230. CORRECTIVE ACTION: THE CRACK ON LH NACELLE STRUT FWD SPAR CUTOUT AT NAC STA 230 REPAIRED AS PER PRI 617659-14, COMPARED AND COMPLIED WITH ER/A 617659-14 (0326995)
